Dr. Ashley Johnson

Current Courses

  • MA 110 Finite Mathematics
  • MA 421 College Geometry

Education

  • 2013 Ph.D., University of Nebraska
  • 2010 M.S., University of Nebraska
  • 2008 B.S., University of Texas at Dallas

Publications

[02]

Autostackability of Thompson's Group F (Nathan Corwin, Gili Golan, Susan Hermiller, Ashley Johnson, Zoran Sunic), Journal of Algebra, Volume 545 (2020) Pages 111-134

[01]

Homology and closure properties of autostackable groups (Mark Brittenham, Susan Hermiller, Ashley Johnson), Journal of Algebra, Volume 452 (2016) Pages 596-617

Dr. Ashley Johnson

Email: ajohnson18@una.edu
Telephone: 256-765-4182
Office: Stevens Hall 109

Office Hours: Monday, Wednesday, Friday 10:00-10:55 am


Postal:
UNA Box 5051
University of North Alabama
Florence AL, 35632